Viscosity solutions for a polymer crystal growth model

Abstract : We prove existence of a solution for a polymer crystal growth model describing the movement of a front $(\Gamma(t))$ evolving with a nonlocal velocity. In this model the nonlocal velocity is linked to the solution of a heat equation with source $\delta_\Gamma$. The proof relies on new regularity results for the eikonal equation, in which the velocity is positive but merely measurable in time and with H\"{o}lder bounds in space. From this result, we deduce \textit{a priori} regularity for the front. On the other hand, under this regularity assumption, we prove bounds and regularity estimates for the solution of the heat equation.
Type de document :
Article dans une revue
Indiana University Mathematics Journal, Indiana University Mathematics Journal, 2011, 60 (3), pp.895-936
Liste complète des métadonnées

Littérature citée [28 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00461361
Contributeur : Olivier Ley <>
Soumis le : jeudi 4 mars 2010 - 14:51:09
Dernière modification le : jeudi 11 janvier 2018 - 06:16:45
Document(s) archivé(s) le : vendredi 18 juin 2010 - 22:18:22

Fichiers

esti-perimeter-holder.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00461361, version 1
  • ARXIV : 1003.1059

Citation

Pierre Cardaliaguet, Olivier Ley, Aurélien Monteillet. Viscosity solutions for a polymer crystal growth model. Indiana University Mathematics Journal, Indiana University Mathematics Journal, 2011, 60 (3), pp.895-936. 〈hal-00461361〉

Partager

Métriques

Consultations de la notice

616

Téléchargements de fichiers

111